Journal of the Mathematical Society of Japan

Class formations V. (Infinite extension of the $p$ -adic field or the rational field)

Yukiyosi KAWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 1 (1960), 34-64.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148059

Digital Object Identifier
doi:10.2969/jmsj/01210034

Mathematical Reviews number (MathSciNet)
MR0147473

Zentralblatt MATH identifier
0257.12007

Subjects
Primary: 10.68
Secondary: 10.67

Citation

KAWADA, Yukiyosi. Class formations V. (Infinite extension of the $p$ -adic field or the rational field). J. Math. Soc. Japan 12 (1960), no. 1, 34--64. doi:10.2969/jmsj/01210034. https://projecteuclid.org/euclid.jmsj/1261148059


Export citation